Pointwise decay for solutions of the 2D Neumann exterior problem for the wave equation. II
Rendiconti del Seminario Matematico della Università di Padova, Volume 108 (2002), p. 67-77
@article{RSMUP_2002__108__67_0,
     author = {Secchi, Paolo},
     title = {Pointwise decay for solutions of the 2D Neumann exterior problem for the wave equation. II},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {108},
     year = {2002},
     pages = {67-77},
     zbl = {1072.35110},
     mrnumber = {1956430},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__108__67_0}
}
Secchi, Paolo. Pointwise decay for solutions of the 2D Neumann exterior problem for the wave equation. II. Rendiconti del Seminario Matematico della Università di Padova, Volume 108 (2002) pp. 67-77. http://www.numdam.org/item/RSMUP_2002__108__67_0/

[1] R. Kleinman - B. Vainberg, Full-low frequency asymptotic expansion for second-order elliptic equations in two dimensions, Math. Methods Appl. Sci., 17 (1994), pp. 989-1004. | MR 1293680 | Zbl 0812.35028

[2] C. S. Morawetz, Decay for solutions of the exterior problem for the wave equation, Comm. Pure Appl. Math., 28 (1975), pp. 229-264. | MR 372432 | Zbl 0304.35064

[3] C. S. Morawetz, Notes on time decay and scattering for some hyperbolic problems, Reg. Conf. Series Appl. Math., SIAM 1975. | MR 492919 | Zbl 0303.35002

[4] R. Racke, Lectures on Nonlinear Evolution Equations: Initial Value Problems, Vieweg Verlag, 1992. | MR 1158463 | Zbl 0811.35002

[5] J. V. Ralston, Solutions of the wave equation with localized energy, Comm. Pure Appl. Math., 22 (1969), pp. 807-824. | MR 254433 | Zbl 0209.40402

[6] P. Secchi, Pointwise decay for solutions of the 2D Neumann exterior problem for the wave equation, preprint. | MR 2044266

[7] B. Vainberg, On the short wave asymptotic behaviour of solutions of stationary problems and the asymptotic behaviour as tKQ of solutions of non-stationary problems, Russian Math. Surveys, 30 (1975), pp. 1-58. | MR 415085 | Zbl 0318.35006